# SDR DALA2022052003476

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2241200) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE, BTW 727G TO 767 AT AFT CARGO COMPARTMENT. SIDE PLATE RH BETWEEN STA 727G TO 767 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
